MAUDE Adverse Event Report: 10 CC CONTAMINATION SHEATH SYRINGE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

10 CC CONTAMINATION SHEATH SYRINGE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 42052-01
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device is expected for evaluation, it has not yet been received.
 
Event or Problem Description
The event involved a 10 cc contamination sheath syringe where the syringe tip cracked inside the transducer stand and the syringe then pulled back air.There was no adverse event and no report of human harm.
 
Event or Problem Description
The customer reported that there was patient involvement and that the broken tubing was noticed during infusion.There was no leaking; however it was identified that air was being pulled into setup.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
One used 10 cc contamination sheath syringe was returned for investigation.The reported complaint of a cracked syringe tip was confirmed.Two images were provided by the customer showing the syringe and the tip of the syringe.The returned sample matches the configuration of the syringe.However, the tip of the syringe has some plastic deformation.The plastic deformation would lead to air bubbles or a leak.The device history records (dhrs) for the lot number and relevant commodities were reviewed, and no non-conformances were found that would have contributed to the reported complaint.

Brand Name
10 CC CONTAMINATION SHEATH SYRINGE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11824543
Report Number9617594-2021-00160
Device Sequence Number13718000
Product Code DQO
UDI-Device Identifier00887709042759
UDI-Public(01)00887709042759(17)231101(10)5093306
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K932141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Model Number42052-01
Device Catalogue Number42052-01
Device Lot Number5093306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Initial Date Received by Manufacturer 04/23/2021
Supplement Date Received by Manufacturer05/17/2021
08/26/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date06/15/2021
09/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRANSDUCER STAND, MFR UNK; UNSPECIFIED MEDICATION, MFR UNK